# SDR SIMA20221012010

- Difficulty date: October 12, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N246NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000618
- Aircraft time: 14,620 hours, 9,486 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066041002
- Condition: Corroded
- Location: Frm 87 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-003 FR 87 SHEAR CLIP CORRODED BTW STR 28R-27R.(LEVEL 2 CORROSION)-C/A-REMOVED AND REPLACED FR 87 SHEAR CLIP BTW STR 28R-27R IAW EMB175 SRM 51-40-08.
